My 13 year old just started on Strattera after many unsuccessful tries on stimulants. He was off his medication for about 2 months, but asked to go back on as he's struggling in school. The first day he took the Strattera, he promptly complained of feeling dizzy and fell asleep. He waited about a week, and tried it again, but took it before bed. He is still complaining of feeling dizzy and tired during the day. It's not affecting his appetite which is great, and he reports feeling more focused already. I'm not sure how long to suggest that he stay on this to see if the side effects minimize. I'm scared that we're out of options and he still many years left of school.
Hello hypermom. I read up on strattera and dizzyness is a common, normal side effect. Hes still in the early stages of taking the drug. I'd wait awhile. More often than not the side effects diminish and then disappear. If not, you can take it up with his doctor. The good news is that hes doing much better. Best of wishes,
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2013 • 4 answers
Posted 15 Apr 2014 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 10 Jan 2016 • 1 answer